| Model Number |
TESTOSTERONE |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys testosterone ii assay results for 1 patient sample on a cobas e 801 analytical unit.The initial result was <2.5 nmol/l.The physician questioned the result, and the sample was repeated.The repeated result was 6.24 nmol/l.The repeated result was believed to be correct.
Additional Manufacturer Narrative
The qc was acceptable.A general reagent issue was excluded.The field service representative performed checks and ensured the instrument was working as expected.The investigation did not identify a product problem.